# SDR ASAA2014030707394

- Difficulty date: March 7, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A530040A
- Condition: Chafed
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CHAFED BS 520, LBL 25.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS.  REMOVED OLD SECTION OF SEAT TRACK REPLACED WITH NEW AND SPLICE, ALODINED AND PRIMED IAW REO G17293, REV A AND EA 900-53EA-12400, REV.
